# SDR GLBA2003146

- Difficulty date: November 10, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 29,051 hours, 32,281 cycles
- System (JASC): 6100 · Propeller System
- Part: Control Unit
- Part number: 78249046
- Part serial: 891253
- Condition: Damaged
- Location: Propeller
- Part time: 13,191 hours, 14,777 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT PROP OVERSPEED, REMOVED AND REPLACED RT PROP TRANSFER TUBE, OVERSPEED GOV PN 8210-160 SN 2252121B HR 9002 10529, PCU OVERSPEED GOV PUMP PN 8210-286 SN 13326287 HR 1493 1567
